Research

On higher-order viscosity approximations of odd-order nonlinear PDEs


Reference:

Galaktionov, V., 2008. On higher-order viscosity approximations of odd-order nonlinear PDEs. Journal of Engineering Mathematics, 60 (2), pp. 173-208.

Related documents:

[img]
Preview
PDF (ViscJEM.pdf) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (538kB) | Preview

    Official URL:

    http://www.springer.com/physics/mechanics/journal/10665

    Abstract

    Some aspects of vanishing viscosity (ε → 0+) approximations of discontinues solutions of odd-order nonlinear PDEs are discussed.

    Details

    Item Type Articles
    CreatorsGalaktionov, V.
    DOI10.1007/s10665-007-9146-6
    Uncontrolled Keywordsconservation laws, higher-order parabolic operators, vanishing viscosity, entropy solutions
    DepartmentsFaculty of Science > Mathematical Sciences
    RefereedYes
    StatusPublished
    ID Code434
    Additional InformationThe original publication is available at www.springerlink.com.

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...